DrugInformer Search

Singulair Related Upper respiratory tract infection

Official Government Database Reports338
Online Conversations8
Share

Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.


Tell us about your Experience with Singulair

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Bronchitis, Discomfort, Upper respiratory tract infection, Lung infection

Posted By Anonymous in askapatient.com on August 28, 2012 @ 12:00 am

Side Effects: increased upper respiratory infections and bronchitis It helped both my asthma and allergy symptoms, but I was plagued with upper respiratory and lung infections each year I t...

Druginformer Identified Side Effects: Sleep disorder, Anger, Aggression, Bronchitis, Disturbance in attention, Restlessness, Upper respiratory tract infection, Weight increased, Emotional distress

Posted By Anonymous in askapatient.com on August 27, 2012 @ 12:00 am

Side Effects: anger, aggressiveness, inability to concentrate, inability to sit still, cannot hold hands still when in class and easily distracted, cannot sleep, easily upset, temper tantrums disobey...

Druginformer Identified Side Effects: Mood swings, Pneumonia, Streptococcal impetigo, Drug tolerance, Aggression, Bronchitis, Upper respiratory tract infection, Emotional distress

Posted By Anonymous in askapatient.com on January 18, 2009 @ 12:00 am

... frequent upper respiratory infections as one common side-effect of Singulair. I took my son off it immediately, and he became a different child. He is happier with fewer mood swings and very little ...

Druginformer Identified Side Effects: Fatigue, Dizziness, Sneezing, Breast reconstruction, Cough, Influenza like illness, Scar, Swelling, Upper respiratory tract infection

Posted By Anonymous in everydayhealth.com on January 22, 2008 @ 12:00 am

... dizzy, out of body, my nasal passages have become blocked and runny, my dreams have become very violent and strange, I have developed an upper respiratory infections, and feel drained all the time. I...

Druginformer Identified Side Effects: Sinusitis, Hallucination, visual, Upper respiratory tract infection

Posted By Anonymous in askapatient.com on April 7, 2007 @ 12:00 am

... to occur more frequently, the hallucinations got worse, and I began to see strange things when I so much as blinked. I thought it was due to a particularly bad sinus/upper respiratory infection, and t...

Druginformer Identified Side Effects: Sinusitis, Upper respiratory tract infection, Weight increased

Posted By Anonymous in askapatient.com on October 18, 2005 @ 12:00 am

Side Effects: Severe sinusitis. I started taking singulair for asthma which was not that bad. Seasonal. Soon afterwards I developed severe upper respiratory infections. I no longer take singulair but...

Druginformer Identified Side Effects: Abdominal pain, Upper respiratory tract infection

Posted By Anonymous in askapatient.com on September 5, 2005 @ 12:00 am

Side Effects: Upper respiratory infection; abdominal pain Worked well for allergies, but side effects were not worth benefits.

Druginformer Identified Side Effects: Headache, Sinusitis, Ear infection, Irritability, Upper respiratory tract infection, Weight increased

Posted By Anonymous in askapatient.com on June 7, 2005 @ 12:00 am

Side Effects: repeated ear infections, sinus infections (never had problems with any upper respiratory infections before), irritability, weight gain, headaches, sinuses felt like they were closing of...


* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.